# SDR CA990907083

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C505
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT MAIN LANDING GEAR GREEN (DOWN AND LOCKED LIGHT AFTER LANDING GEAR SELECTED DOWN.  EMERGENCY GEAR EXTENSION SYSTEM ACTIVATED WITH NO RESULTS.  AFTER UNEVENTFUL LANDING, FAULT WAS TRACED TO A BROKEN WIRE AT THE LEFT GEAR DOWN AND LOCKED MICROSWITCH.
